# SDR AALA972362

- Difficulty date: December 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N162AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46943
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Tee
- Condition: Cracked
- Location: Bs 1156
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - HFEC INDICATES CRACK AT 1 FASTENER HOLE IN BULKHEAD TEE CAP LEG, RT SIDE.  INSTALLED ARROWHEAD DOUBLER AND STRAP PER ESO 7349, DATED 11/20/97.  (M)
